BibTeX record journals/siamdm/AidunDMYY21

download as .bib file

@article{DBLP:journals/siamdm/AidunDMYY21,
  author       = {Ivan Aidun and
                  Frances Dean and
                  Ralph Morrison and
                  Teresa Yu and
                  Julie Yuan},
  title        = {Gonality Sequences of Graphs},
  journal      = {{SIAM} J. Discret. Math.},
  volume       = {35},
  number       = {2},
  pages        = {814--839},
  year         = {2021},
  url          = {https://doi.org/10.1137/20M1323072},
  doi          = {10.1137/20M1323072},
  timestamp    = {Mon, 26 Jun 2023 20:55:58 +0200},
  biburl       = {https://dblp.org/rec/journals/siamdm/AidunDMYY21.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics